# SDR AALA20041216

- Difficulty date: December 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 26B INOPERATIVE.  REPLACED CONNECTOR AND CONTACT SOCKET (1703663 MID STATE AEROSPACE) FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
